| Model Number |
ID-1-5 |
| Medical Device Problem Codes |
Separation Failure (2547); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Event determined to be a duplicate of another reported event.
Additional Manufacturer Narrative
The h.6.Codes have been updated to reflect the new information in the mdr.Please refer to regulatory report 2029214-2024-01066 for further information regarding this event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received a report that an instant detacher was used to deploy an axium coil.When attempting to remove the detacher, it would not fully release from the back end of the coil shaft.There were no patient symptoms or complications associated with this event.